# SDR 2025FA0000726

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 9,235 hours, 25,440 cycles
- System (JASC): 6597 · Tail Rotor Drive System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TR CHIP CT ON WARNING UNIT DURING STARTUP.  FLIGHT WAS THEN ABORTED.  MX FOUND A CHAFED WIRE ON THE TAIL SECTION THAT CAUSED CONTINUITY TEST TO FAIL.  WIRE WAS REPAIRED AND AIRCRAFT WENT BACK IN SERVICE.
